# SDR ASAA1250991

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,174 hours, 4,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU & PLACING PACK SWITCHES TO AUTO AMBER "PACK" LIGHT ILLUMINATED ON RIGHT PACK.  EXECUTED "PACK (800/900)" CHECKLIST PACK LIGHT EXTINGUISHED.  PACK LIGHT DOES NOT ILLUMINATED ON RECALL. BITE CHECKED NR 2 CABIN TEMP CONTROLLER REF MM 21 61 00.  PERF FIM 21 53 TASK 804.  NO FAULTS NOTED.  RT PACK OPS NML.  ETOPS GND VERIFICATION TEST SUCCESSFUL.
